Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
137 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes acute anxiety, weight loss and stomach upset?

I am plagued with acute anxiety, weight loss, and upset stomach. My husband and I were both diagnosed with Stage 1 cancers (breast & prostate) about 18 months ago. While we were going through radiation treatment, we lost our home in a fire and lived in temporary house for 6 months. We have been back in our home for about 8 months now, and things should be settling down, but I m still a mess much of the time. My doctors don t seem give much attention to the upset stomach. Instead I am taking Xanax, Wellbutrin, and Gabapentin as well as over the course sleeping aids. I don t know what to do, but my symptoms are interfering with my daily life. What now?
Fri, 13 Jun 2014
Report Abuse
Psychiatrist 's  Response
Hi
Thanks for using healthcare magic

In your case, stomach upset could be due to stress. Usually during stress, stomach upset increases. In that case, along with medication, you can try some antacid and relaxation exercise. That would help to get relief from the physical complaints. With time, medicine and relaxation exercise would look after your stress related issues. In case, you need further help, you can ask.

Thanks
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Prostate cancer


What causes acute anxiety, weight loss and stomach upset?

Hi Thanks for using healthcare magic In your case, stomach upset could be due to stress. Usually during stress, stomach upset increases. In that case, along with medication, you can try some antacid and relaxation exercise. That would help to get relief from the physical complaints. With time, medicine and relaxation exercise would look after your stress related issues. In case, you need further help, you can ask. Thanks